# SDR RAIA00401033

- Difficulty date: January 25, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 17,074 hours, 17,333 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 39702022
- Part serial: 1993
- Condition: Inoperative
- Location: Rt Eng Anti-Ice
- Part time: 14,091 hours, 14,387 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE ANTI-ICE FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE ANTI-ICE VALVE.
